Parker, J. R. and Platis, I. D. (2006) 'Open sets of maximal dimension in complex hyperbolic quasi-Fuchsian space.', Journal of differential geometry., 73 (2). pp. 319-350.
Let pi(1), be the fundamental group of a closed surface Sigma of genus g > 1. One of the fundamental problems in complex hyperbolic geometry is to find all discrete, faithful, geometrically finite and purely loxodromic representations of pi(1) into SU(2, 1), (the triple cover of) the group of holomorphic isometries of H-C(2). In particular, given a discrete, faithful, geometrically finite and purely loxodromic representation rho(0) of pi(1), can we find an open neighbourhood of rho(0) comprising representations with these properties. We show that this is indeed the case when rho(0) preserves a totally real Lagrangian plane.
|Keywords:||Ideal triangle groups, Kleinian-groups, Geometry, Representations, Flexibility, Surfaces, Moduli.|
|Full text:||(VoR) Version of Record|
Download PDF (299Kb)
|Publisher Web site:||http://www.intlpress.com/JDG/2006/JDG-v73.php|
|Publisher statement:||Copyright © International Press. First published in Journal of differential geometry 73 (2) 2006, published by International Press.|
|Date accepted:||No date available|
|Date deposited:||22 February 2011|
|Date of first online publication:||June 2006|
|Date first made open access:||No date available|
Save or Share this output
|Look up in GoogleScholar|